

2024 Tech Against Trafficking Summit Agenda, November 13 – 14, London

Time (GMT)	Day One Wednesday, November 13th
8:00-9:00	Registration Breakfast will be provided starting at 8:00.
9:00-9:10	Summit Kick-off Introduction to Tech Against Trafficking and what we hope to achieve during the Summit, details of the program and logistics. The BSR team will provide a quick update on developments since last year, including TAT activities and trends observed in the field. Speakers: Claudio Formisano and Lale Tekisalp (BSR)
9:10-9:20	Welcome Address Speaker: Leigh Anne DeWine (Amazon)
9:20-9:35	Keynote Address Speaker: Baroness Young of Hornsey (UK Parliament)
9:35-10:30 (55 mins)	Key Priorities in Tech and Trafficking This session will set the scene and introduce the three tracks of the Summit:1) Supply chain data sharing, 2) Addressing trafficking on digital platforms, 3) Tech Innovations, AI, and human trafficking Speakers: Dame Sara Thornton (Rights Lab, Nottingham University), Val Richey (TikTok), Carlos Busquets (Responsible Labor Initiative), Megan Lundstrom (Polaris / Social Systems Consulting) Moderator: Ruth Dearnley (STOP THE TRAFFIK)
10:30-11:00	Coffee Break

11:00-11:55 (55 mins)	Towards an Effective Forced Labor Data Ecosystem This session will introduce Track One of the Summit: Supply chain data sharing. It will begin with a presentation of insights from TATon building a data ecosystem to address forced labor in global supply chains. A multi-stakeholder conversation will then explore how forced labor risk data can be standardized and disparate datasets connected to enable more effective data sharing between actors, including governments, businesses and civil society. Speakers: Laura Rundlet (Amazon), Dr. Anjali Mazumder (The Alan Turing Institute), Michael Prorock (Mesur.io), Jodi Larson (Microsoft) Moderator: Claudio Formisano (BSR)
12:00-12:55 (55 mins)	Addressing Trafficking on Digital Platforms This session will introduce Track Two of the Summit. It will highlight challenges that companies are facing in addressing human trafficking risks on digital platforms and explore opportunities for collaboration. The discussion will look at how human trafficking harms are manifesting online (e.g., through cyber-scams, deceptive recruitment), what strategies are in place to address these, and how these methods can be improved. Speakers: Kawtar Amrani (TikTok), Catherine Wharton (Ofcom), Kari Johnstone (OSCE), Sujen Shah (Independent), Olessya Glasson (Modern Slavery & Human Rights Policy and Evidence Centre) Moderator: Lale Tekisalp (BSR)
13:00-14:00	Lunch Break
14:00-14:25 (25 mins)	Showcase on Tech Innovations, Al and Human Trafficking This session will include presentations by anti-trafficking organizations showcasing how they use tech solutions to increase the impact of their work. Speakers: Ana Maria Soto (Issara Institute), Diana Fimbres (Polaris) Moderator: Darren Edge (Microsoft)
14:30-15:30 (60 mins)	Leveraging Tech Innovation and AI by Anti-Trafficking Organizations This session will introduce Track Three of the Summit. It will explore the use of technology solutions in the anti-trafficking field, including innovative use cases and common challenges. Special focus will be on barriers to tech adoption faced by anti-trafficking organizations working on the ground. The discussion will look at ways in which the broader tech and anti-trafficking field can support the scaling, adoption, and resulting impact of tech solutions. Speakers: Claire Adeka Olendo (Azadi Community), Yuki Lo (Freedom Fund), Iryna Mydlovets (IOM Ukraine), Ana Maria Soto (Issara Institute) Moderator: Phil Bennett (TAT Steering Committee member)

15:30-16:00	Tea Break
16:00-16:55 (55 mins)	Challenges and Opportunities of Tech Use by Suppliers This session will explore common challenges that corporate suppliers across industries face in using technology for identifying and managing forced labor and human rights risks, and how tech innovations, including the deployment of Al, can support in addressing these challenges. Panelists will consider how multinational companies can support their suppliers to overcome cost and capacity challenges and effectively utilize technology solutions. Speakers: Keelong Foo (TatWin), Roy Williams (Microsoft), Travis Miller (Google), Dan Viederman (Working Capital Fund) Moderator: Michael Drew (Global Commission on Modern Slavery and Human Trafficking)
16:55-17:00	Wrap-Up Overview of program for Day 2.
17:00- 18:30	Networking Happy Hour

Time (GMT)	Day Two Thursday, November 14th
8:00-9:00	Registration Breakfast will be provided starting at 8:00.
09:00- 11:00 (120 mins)	Hands-on Sessions During the hands-on sessions, attendees will join a working group to discuss practical challenges and solutions related to the three tracks of the Summit. Facilitated by BSR and Special Rapporteurs Topic 1 Supply chain data sharing to address forced labor Topic 2 Addressing trafficking on digital platforms Topic 3 Tech Innovations, AI, and human trafficking
11:00-11:30	Coffee Break
11:30-12:10 (40 mins)	Insights from Hands-On-Sessions Three Rapporteurs will present back the findings and outcomes of the hands-on sessions and provide an overview of commitments and next steps.
12:10-12:30 (20 mins)	Summit Wrap-Up Speakers: Leigh Anne DeWine (Amazon), Claudio Formisano (BSR)
12:30-13:30	Lunch